Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 147, NWS Pueblo, CO

June 27, 2007Crowley County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 27, 2007, 9:33 PM MDT for Crowley County, Colorado. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2007, 9:33 PM MDT (03:33 UTC)
Expired
Jun 27, 2007, 10:30 PM MDT
In force
57 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Crowley County, CO

The radar

The Pueblo radar (KPUX), 41 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 4:08 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1576 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1576 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1750 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 280333
SVRPUB
COC025-280430-
/O.NEW.KPUB.SV.W.0147.070628T0333Z-070628T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
933 PM MDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CROWLEY COUNTY IN SOUTHEAST COLORADO...

* UNTIL 1030 PM MDT...

* AT 929 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS
  CENTERED 15 MILES SOUTH OF FORDER...OR 36 MILES NORTH OF LA
  JUNTA...AND WAS MOVING TOWARD THE EAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF NORTH
  CENTRAL CROWLEY COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3851 10387 3822 10386 3823 10350 3851 10350

$$
4 follow-up statements
000 
WWUS55 KPUB 280342
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
941 PM MDT WED JUN 27 2007

COC025-280430-
/O.CON.KPUB.SV.W.0147.000000T0000Z-070628T0430Z/
CROWLEY CO-
941 PM MDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR NORTHEASTERN CROWLEY COUNTY...

AT 937 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL.  THIS
STORM WAS CENTERED OVER NORTH CENTRAL CROWLEY COUNTY...OR 34 MILES
NORTH OF LA JUNTA...AND WAS MOVING TOWARD THE EAST AT 5 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF NORTH CENTRAL
CROWLEY COUNTY.

AT 928 PM A NATIONAL WEATHER SERVICE SPOTTER SAW NICKEL SIZE HAIL 21 
MILES NORTH OF ORDWAY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3851 10380 3822 10392 3823 10350 3851 10350

$$
000 
WWUS55 KPUB 280356
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
956 PM MDT WED JUN 27 2007

COC025-280430-
/O.CON.KPUB.SV.W.0147.000000T0000Z-070628T0430Z/
CROWLEY CO-
956 PM MDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR NORTHEASTERN CROWLEY COUNTY...

AT 954 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM
WAS CENTERED OVER EXTREME NORTH CENTRAL CROWLEY COUNTY...OR 36 MILES
NORTH OF LA JUNTA...AND WAS MOVING TOWARD THE EAST AT 10 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME
NORTHEASTERN CROWLEY COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE 
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST 
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3851 10380 3823 10383 3823 10350 3851 10350

$$
000 
WWUS55 KPUB 280413
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1013 PM MDT WED JUN 27 2007

COC025-280430-
/O.CON.KPUB.SV.W.0147.000000T0000Z-070628T0430Z/
CROWLEY CO-
1013 PM MDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR NORTHEASTERN CROWLEY COUNTY...

AT 1011 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM
WAS CENTERED OVER EXTREME NORTH CENTRAL CROWLEY COUNTY...OR 36 MILES
NORTH OF LA JUNTA...AND WAS MOVING TOWARD THE EAST AT 5 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME
NORTHEASTERN CROWLEY COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3851 10373 3847 10372 3844 10351 3851 10350

$$
000 
WWUS55 KPUB 280424
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1024 PM MDT WED JUN 27 2007

COC025-280434-
/O.EXP.KPUB.SV.W.0147.000000T0000Z-070628T0430Z/
CROWLEY CO-
1024 PM MDT WED JUN 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CROWLEY COUNTY
EXPIRES AT 1030 PM MDT...

LAT...LON 3851 10373 3847 10372 3844 10351 3851 10350

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:03 PM MDT, 6 hours 30 minutes earlier.

Area forecast discussion, Jun 27, 3:03 PM MDT, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
303 PM MDT WED JUN 27 2007

.SHORT TERM...
(TONIGHT AND THURSDAY)

CURRENTLY...THUNDERSTORMS RATHER SLOW TO DEVELOP TODAY COMPARED TO
YESTERDAY...AS BAND OF CIRRUS WRAPPING AROUND THE UPPER LOW IN
OKLAHOMA AND PATCHY STRATUS ON THE PLAINS EARLIER THIS MORNING HAVE
SLOWED SURFACE HEATING OVER THE EASTERN HALF OF THE AREA. LAPS DATA
AT 20Z SUGGESTS SOME MINOR CIN (LESS THAN 50 J/KG) REMAINS OVER THE
EASTERN MOUNTAINS AND PLAINS...WITH CAPES OF 1500 TO 2500 J/KG
AVAILABLE FOR CONVECTION ONCE IT DEVELOPS. WEST OF THE
SANGRES...STORMS HAVE ALREADY DEVELOPED AS OF 20Z...WITH ACTIVITY
EXPECTED TO INCREASE IN INTENSITY AND COVERAGE AS IT REACHES THE
EASTERN MOUNTAINS AND I-25 CORRIDOR LATER THIS AFTERNOON. WHILE
CAPES AND 0-6 KM SHEAR ARE LESS THAN YESTERDAY...STILL ENOUGH
INSTABILITY OVER THE EAST TO DEVELOP DEEP UPDRAFTS WITH HAIL UP TO
PING PONG BALL SIZE IN THE STRONGEST STORMS. STILL A WAITING GAME TO
SEE IF WELL HAVE A WATCH AGAIN TODAY...THOUGH SLIGHT RISK IN SWODY1
IS CERTAINLY JUSTIFIED OVER MUCH OF THE EAST. STILL WATCHING THE
ARKANSAS RIVER AT LA JUNTA...WHERE LATEST STAGE HAS CREPT UP ABOVE
11 FEET EARLY THIS AFTERNOON. LATEST FORECAST CREST IS 11.7 FEET
EARLY THIS EVENING...AND WITH SIGNIFICANT FLOODING OCCURRING AT 12
FEET...SITUATION WILL BE CLOSELY MONITORED THE NEXT SEVERAL HOURS.

TONIGHT...DIDNT MAKE TOO MANY CHANGES TO ONGOING FORECAST...THOUGH
DID TRIM BACK POPS OVER THE FAR EAST ALONG THE KANSAS BORDER...WHERE
SUBSIDENCE AROUND THE OKLAHOMA UPPER LOW AND MORE NORTHERLY WINDS
ALOFT WILL TEND TO KEEP STORMS FROM MAKING MUCH EASTWARD PROGRESS.
WILL LIKELY SEE SOME POCKETS OF HEAVY RAIN ONCE AGAIN...THOUGH FOCUS
WOULD APPEAR TO BE SOUTH AND WEST OF THE LOWER ARKANSAS
VALLEY...WHERE THE HEAVIEST RAIN FELL LAST NIGHT. GIVEN LACK OF
UPPER SUPPORT...SUSPECT MOST STORMS TO END BY MIDNIGHT...THOUGH KEPT
SOME LOW POPS ALONG THE NM BORDER AFTER 06Z...AS NORTHERLY FLOW
COULD REGENERATE SOME ACTIVITY OVER THE SOUTHERN SANGRES AND RATON
MESA.

THURSDAY...GENERALLY IDEA OF SLIGHTLY WARMER AND DRIER CONDITIONS
LOOKS REASONABLE...THOUGH WITH NO MAJOR PUSH OF DRY AIR INTO THE
AREA...THE USUAL CROP OF AFTERNOON AND EVENING CONVECTION WILL
DEVELOP OVER THE MOUNTAINS. UPPER LEVEL FLOW IS EVEN MORE NORTHERLY
THAN WEDNESDAY...WHICH SHOULD LIMIT THE EASTWARD EXTENT OF
CONVECTION TO AROUND I-25. MAX TEMPS SLOWLY CREEP UPWARD...THOUGH
MOST AREAS SHOULD ENJOY ONE LAST DAY OF SLIGHTLY BELOW NORMAL TEMPS
BEFORE THE HEAT REAPPEARS. --PETERSEN

.LONG TERM...
(THURSDAY NIGHT THROUGH WEDNESDAY)

...HOT WEATHER ON THE WAY...

MAIN FORECAST QUESTION FOR THE EXTENDED IS HOW HOT IT WILL GET FOR
THE FIRST FEW DAYS OF JULY. LATEST DGEX AND GFS ARE IN BETTER
ACCORD IN BRINGING THE UPPER RIDGE AXIS ALMOST DIRECTLY OVER
CENTRAL COLORADO. IN RESPONSE...THE 12Z GFS MOS GUIDANCE PROGS A
STRING OF 100+ DEGREE DAYS FOR KPUB BEGINNING THIS WEEKEND AND
LASTING THROUGH THE 4TH OF JULY...INCLUDING A PEAK OF 104 DEGREES
ON MONDAY. SUNDAY AND MONDAY CERTAINLY LOOK LIKE THE HOTTEST DAYS.
ECMWF IS ALSO ON BOARD WITH THE EXPECTED HEAT WAVE. THIS IS A
SLIGHT DEPARTURE FROM EARLIER RUNS THAT HAD THE RIDGE SLIGHTLY
FURTHER WEST...SO HAVE NOT COMPLETELY BOUGHT OFF ON THE IDEA OF
RECORD HEAT...BUT DID RAISE TEMPS ANOTHER DEGREE OR TWO FOR THE
PERIOD IN QUESTION. LOOKS LIKE A PRETTY SAFE BET FOR TEMPS AT OR
NEAR 100 DEGREES FOR THE ARK VALLEY EARLY NEXT WEEK. A PATTERN
CHANGE MAY BE IN STORE FOR THE 4TH OF JULY...WHEN THE GFS PROGS A
COLD FRONT SWEEPING ACROSS SE CO AS THE RIDGE SHIFTS WWD. VERY DRY
AIR ASSOCIATED WITH THE RIDGE...AND AS HAS BEEN NOTED THIS WILL
RESULT IN CRITICALLY DRY FUELS FOR OUR FIRE DISTRICT. ROSE

&&

.AVIATION...

MOUNTAIN CONVECTION WILL STRENGTHEN AND INCREASE IN COVERAGE AS IT
MOVES INTO THE I-25 CORRIDOR AFTER 21Z. WOULD EXPECT BRIEF PERIODS
OF MVFR AT KCOS BETWEEN 21Z AND 01Z...AND AT KPUB BETWEEN 22Z AND
02Z. ISOLATED SEVERE STORMS WITH HAIL UP TO PING BALL SIZE ARE
POSSIBLE ALONG THE I-25 CORRIDOR THROUGH 03Z...WITH ACTIVITY
DIMINISHING BY 06Z. FARTHER WEST...STORMS OVER THE SAN JUAN
MOUNTAINS WILL MOVE ACROSS THE SAN LUIS VALLEY THROUGH 02Z THIS
EVENING...THOUGH CIGS AND VIS SHOULD REMAIN VFR. GUSTY WINDS TO 40
KNOTS ARE POSSIBLE IN AND NEAR KALS WITH THESE STORMS...ALONG WITH
BRIEF RAINFALL AND SOME VERY SMALL HAIL. PATCHY STRATUS MAY REFORM
EAST OF I-25 AGAIN AFTER 06Z...AND WILL LIKELY ADD SOME MVFR CIGS TO
THE KCOS TAF FOR THE 10Z-15Z TIME FRAME.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

10/44
Hazardous weather outlook, Jun 27, 6:21 AM MDT, 15 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
621 AM MDT WED JUN 27 2007

COZ058>089-093>099-281300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
621 AM MDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER THE WESTERN 2/3RDS OF SOUTHEAST COLORADO...ESPECIALLY
FROM THIS AFTERNOON INTO TONIGHT.  A FEW OF THESE THUNDERSTORMS ARE
EXPECTED TO BECOME SEVERE AND WILL BE CAPABLE OF PRODUCING WIND
GUSTS AROUND 60 MPH...HAIL UP TO THE SIZE OF QUARTERS...DEADLY
LIGHTNING AND PERIODS OF INTENSE RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS...WITH THE THREAT OF
HAIL...GUSTY WINDS...LOCALLY HEAVY RAIN...AND CLOUD TO GROUND
LIGHTNING...OVER THE MOUNTAINS AND ALONG THE INTERSTATE 25
CORRIDOR THURSDAY AND FRIDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL
OCCUR MONDAY AND TUESDAY WITH A LOW PROBABILITY OF
THUNDERSTORMS... MAINLY OVER THE MOUNTAINS... WITH THE MAIN THREAT
BEING LOCALLY GUSTY WINDS AND A FEW CLOUD TO GROUND LIGHTNING
STRIKES.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
POSSIBLE TODAY AND TONIGHT...ESPECIALLY FROM THE EASTERN SAN LUIS
VALLEY INTO THE I-25 CORRIDOR.

In the hours before

Local storm report, Jun 27, 3:47 PM MDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
347 PM MDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          3 NW WOODLAND PARK      39.03N 105.09W
06/27/2007                   TELLER             CO   PARK/FOREST SRVC

&&

PGW
Local storm report, Jun 27, 5:55 PM MDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
555 PM MDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             5 N COTOPAXI            38.44N 105.68W
06/27/2007  E0.88 INCH       FREMONT            CO   PUBLIC

0543 PM     HAIL             5 NE COALDALE           38.42N 105.68W
06/27/2007  E1.00 INCH       FREMONT            CO   PUBLIC

&&

PGW
Local storm report, Jun 27, 7:04 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
704 PM MDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             11 NNE RYE              38.07N 104.84W
06/27/2007  M0.75 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

WFORTUNE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 6:15 PM MDTSevere Thunderstorm WarningPUBHuerfano60 min
Jun 27, 6:46 PM MDTFlash Flood WarningPUBCuster, Pueblo3 hr
Jun 27, 7:00 PM MDTSevere Thunderstorm WarningPUBPueblo90 min
Jun 27, 7:14 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas61 min
Jun 27, 9:05 PM MDTTornado WarningPUBCrowley, Otero55 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.